Title of article :
Scattering Frequencies for a Perturbed System of Elastic Wave Equations*
Author/Authors :
M. A. Astaburuaga، نويسنده , , R. Coimbra Charao، نويسنده , , C. Fern´andez†، نويسنده , , G. Perla Menzala، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1998
Pages :
24
From page :
52
To page :
75
Abstract :
We present various results on the existence and location of resonances for a perturbed system of elastic wave equations, for perturbations which are independent of time and also for those that are periodic functions of time. We also establish the continuous dependence of the resonances on parameters and on the perturbation.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
1998
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
931608
Link To Document :
بازگشت